%0 Journal Article
	%A Yuli Hu and  Shaoquan Sun 
	%D 2017
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 129, 2017
	%T (∈,∈∨q)-Fuzzy Subalgebras and Fuzzy Ideals of BCI-Algebras with Operators
	%U https://publications.waset.org/pdf/10008378
	%V 129
	%X The aim of this paper is to introduce the concepts of (∈, ∈∨q)-fuzzy subalgebras, (∈,∈∨q)-fuzzy ideals and (∈,∈∨q)-fuzzy quotient algebras of BCI-algebras with operators, and to investigate their basic properties.
	%P 428 - 435